Log In Sign Up

Anxiety at night...


Forum: Pregnancy and Motherhood After Loss

Notices

Welcome to the JustMommies Message Boards.

We pride ourselves on having the friendliest and most welcoming forums for moms and moms to be! Please take a moment and register for free so you can be a part of our growing community of mothers. If you have any problems registering please drop an email to boards@justmommies.com.

Our community is moderated by our moderation team so you won't see spam or offensive messages posted on our forums. Each of our message boards is hosted by JustMommies hosts, whose names are listed at the top each board. We hope you find our message boards friendly, helpful, and fun to be on!

Reply Post New Topic
  Subscribe To Pregnancy and Motherhood After Loss LinkBack Topic Tools Search this Topic Display Modes
  #1  
November 8th, 2007, 09:23 AM
Rina42308's Avatar Mega Super Mommy
Join Date: Mar 2005
Location: CA
Posts: 2,991
So I use to take prozac but recently went off it...about 2 weeks now. I've noticed since then I get this weird anxious feeling only when I'm trying to fall asleep. it's kinda a feeling of not being able to catch my breath and it's very uncomfortable. I don't know why it's happening. i don't "feel" anymore anxious then usual and other then this being off the prozac has ot been problematic. I wanted to stop taking it as soon as I could because I know the baby becomes dependent on it as well and goes through withdrawls when it is born if you take it your whole pg. Or maybe it's not the being off prozac at all that is the issue and it's something else? I also take zofran in the form of a pump 24 hrs a day because my nausea is so bad. Besides that just baby asprin and rx strength folic acid.
Any thoughts on why this is happening and how to make it stop?
__________________
Mommy to miracle baby 4/23/08 and four babies in heaven:lost 3/22/05 edd 10/28/05, lost 5/25/05 edd 12/26/05, lost 1/31/06 edd 9/19/06

"Never doubt that a small group of thoughtful, committed citizens can change the world; indeed, it's the only thing that ever has." -Margaret Mead
Reply With Quote
  #2  
November 8th, 2007, 11:41 AM
Sabina's Avatar Mega Super Mommy
Join Date: Mar 2007
Location: Canada
Posts: 4,657
I don't know why it's happening but you should go to your doctor. It might not be an anxiety attack, it might be an actual medical problem and you can't be too careful right now. I know you want to be off your prozac but for some people being off it is more hurtful to your baby then being on it. I hope you talk with you doctor as soon as you can.
__________________
Thank you Jaidynsmum for the beautiful siggy
Reply With Quote
  #3  
November 8th, 2007, 11:49 AM
BornAgainRenee's Avatar TTC #6 after 4 losses
Join Date: Dec 2006
Location: Denver Colorado
Posts: 1,388
Send a message via MSN to BornAgainRenee
I agree, you should really talk to your doc. Let us know how it goes.
__________________









Reply With Quote
Reply

Topic Tools Search this Topic
Search this Topic:

Advanced Search
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off



All times are GMT -7. The time now is 07:03 AM.



Powered by vBulletin® Version 3.8.7
Copyright ©2000 - 2014, vBulletin Solutions, Inc.
Search Engine Optimization by vBSEO 3.6.0